Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015, Article ID 393624, 42 pages
http://dx.doi.org/10.1155/2015/393624
Research Article

First-Order Regular and Degenerate Identification Differential Problems

1Dipartimento di Matematica, Università di Bologna, Piazza di Porta S. Donato 5, 40126 Bologna, Italy
2Dipartimento di Matematica “F. Enriques”, Università degli Studi di Milano, Via Saldini 50, 20133 Milano, Italy
3Hirai Sanso 12-13, Takarazuka 665-0817, Japan

Received 19 August 2013; Accepted 11 February 2014

Academic Editor: Baoxiang Wang

Copyright © 2015 A. Favini et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We are concerned with both regular and degenerate first-order identification problems related to systems of differential equations of weakly parabolic type in Banach spaces. Several applications to partial differential equations and systems will be given in a subsequent paper to show the fullness of our abstract results.